A bivariate infinitely divisible distribution with exponential and Mittag-Leffler marginals
Tomasz J. Kozubowski and
Mark M. Meerschaert
Statistics & Probability Letters, 2009, vol. 79, issue 14, 1596-1601
Abstract:
We introduce a bivariate distribution supported on the first quadrant with exponential, and heavy tailed Mittag-Leffer, marginal distributions. Although this distribution belongs to the class of geometric operator stable laws, it is a rather special case that does not follow their general theory. Our results include the joint density and distribution function, Laplace transform, conditional distributions, joint moments, and tail behavior. We also establish infinite divisibility and stability properties of this model, and clarify its connections with operator stable and geometric operator stable laws.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(09)00126-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:14:p:1596-1601
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().